Article (Scientific journals)
Sheaf quantization of Hamiltonian isotopies and applications to nondisplaceability problems
Guillermou, Stéphane; Kashiwara, Masaki; Schapira, Pierre
2012In Duke Mathematical Journal, 161 (2), p. 201-245
Peer Reviewed verified by ORBi
 

Files


Full Text
1326982521-Duke-Math-Journal-2012.pdf
Publisher postprint (455.95 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Guillermou, Stéphane;  Université de Grenoble I > Institut Fourier
Kashiwara, Masaki;  Research Institute for Mathematical Sciences, Kyoto University
Schapira, Pierre ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit ; Université Pierre et Marie Curie, Paris ; Institut de Mathématiques de Jussieu, Paris
Language :
English
Title :
Sheaf quantization of Hamiltonian isotopies and applications to nondisplaceability problems
Publication date :
February 2012
Journal title :
Duke Mathematical Journal
ISSN :
1547-7398
Publisher :
Duke University Press, Durham, United States - North Carolina
Volume :
161
Issue :
2
Pages :
201-245
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 13 February 2014

Statistics


Number of views
75 (2 by Unilu)
Number of downloads
157 (1 by Unilu)

Scopus citations®
 
42
Scopus citations®
without self-citations
37
OpenCitations
 
27
WoS citations
 
37

Bibliography


Similar publications



Contact ORBilu